MathSciNet Relay Station
MathSciNet bibliographic data
MR1432811 05E05 (33D80)
Okounkov, A.; Olshanski, G. Shifted Jack polynomials, binomial formula, and applications. Math. Res. Lett. 4 (1997), no. 1, 69–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement